# SDR AALA202503033749

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 66,375 hours, 28,535 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 184.70, 9 INCHES FROM AT SPAR. REPAIRED SKIN PER SRM 55-10-01-2R-11.
